Exponential rank of extensions of $C^*$-algebras
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 395-401
Ja A Jeong and Gie Hyun Park
Kyung Hee University, Hanshin University
Abstract : We show that if $I$ is an ideal of a $C^*$-algebra $A$ such that the unitary group of $\tilde I$ is connected then $cer(A)\leq cer(I)+cer(A/I)$, where $cer(A)$ denotes the $C^{*}$-exponential rank of $A$.
Keywords : exponential rank, real rank
MSC numbers : 46L05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd